A path-transformation for random walks and the Robinson-Schensted correspondence. O'Connell, N. Trans. Amer. Math. Soc., 355(9):3669–3697 (electronic), 2003.
A path-transformation for random walks and the Robinson-Schensted correspondence [link]Paper  doi  bibtex   
@article{MR1990168,
	Author = {O'Connell, Neil},
	Coden = {TAMTAM},
	Date-Added = {2013-03-08 16:17:43 -0600},
	Date-Modified = {2013-03-08 16:17:43 -0600},
	Doi = {10.1090/S0002-9947-03-03226-4},
	Fjournal = {Transactions of the American Mathematical Society},
	Issn = {0002-9947},
	Journal = {Trans. Amer. Math. Soc.},
	Mrclass = {60G50 (05E10 60J27 60J45 60J65 60K25 82C41)},
	Mrnumber = {1990168 (2004f:60109)},
	Mrreviewer = {David J. Grabiner},
	Number = {9},
	Pages = {3669--3697 (electronic)},
	Title = {A path-transformation for random walks and the {R}obinson-{S}chensted correspondence},
	Url = {http://dx.doi.org/10.1090/S0002-9947-03-03226-4},
	Volume = {355},
	Year = {2003},
	Bdsk-File-1 = {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},
	Bdsk-Url-1 = {http://dx.doi.org/10.1090/S0002-9947-03-03226-4}}
Downloads: 0